# SDR BAQA094196

- Difficulty date: April 6, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,955 hours
- Engine: Pwa PW206A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D240845
- Part serial: 418
- Condition: Intermittent
- Location: Fuel System
- Part time: 698 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP HAS INTERMITTENT OPERATION, POPPING CIRCUIT BREAKER. REPLACED WITH SERVICEABLE UNIT FROM AEC, 04/19/2004
